# SDR Q2SA752010

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 71923810
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON CLIMB, A NOISE WAS HEARD BY THE CREW ACCOMPANIED WITH A SMELL AND THEN SMOKE IN THE COCKPIT.  THE FLIGHT ENGINEER IMMEDIATELY TURNED OFF THE LEFT PACK AND THE SMOKE STOPPED.  AFTER REQUEST AND SUBSEQUENT APPROVAL TO HOLD TO CONSULT MANUALS, THE CREW AND OPERATIONS DETERMINED, DID NOT HAVE ADEQUATE FUEL TO PROCEED TO DESTINATION.  THE DECISION WAS MADE TO SAFELY RETURN TO ADD.
